# SDR AALA202304044147

- Difficulty date: April 1, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A320*
- Aircraft serial: 4850
- Aircraft time: 37,699 hours, 14,453 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Condition: Worn
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 841 HAS 7 DOOR STOPS WORN AT POSITIONS 1, 3, 4 ON THE AFT SIDE AND POSITIONS 3, 4, 5, 6 ON THE FORWARD SIDE. MAINTENANCE REPLACED ALL 7 DOOR STOPS PER AMM 52-11-31.
